Alert archive / Missouri / Flash Flood Warnings in 1998

Flash Flood Warning 267, NWS Springfield, MO

October 4, 1998Dade County, Jasper County, Polk County, Missouri

NWS Springfield, MO issued this flash flood warning at Oct 4, 1998, 11:44 PM CDT for Dade County, Jasper County, Polk County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 4, 1998, 11:44 PM CDT (04:44 UTC)
Expired
Oct 5, 1998, 5:45 AM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Whole counties

Counties Dade County, MO, Jasper County, MO, Polk County, MO

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.7 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 1998-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1811 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 1998-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 236 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1811 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
918 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
236 m²/s²
0-3 km storm-relative helicity
352 m²/s²
Significant tornado parameter
2.7
Supercell composite
19.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
TTAA00 KSGF 050445
FFWSGF
MOC015-057-085-097-167-051045-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1144 PM CDT SUN OCT 4 1998

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BENTON COUNTY IN CENTRAL MISSOURI
  DADE COUNTY IN SOUTHWESTERN MISSOURI
  HICKORY COUNTY IN CENTRAL MISSOURI
  JASPER COUNTY IN SOUTHWESTERN MISSOURI
  POLK COUNTY IN SOUTHWESTERN MISSOURI

* UNTIL 545 AM CDT

* AT 1137 PM DOPPLER RADAR INDICATED FLASH FLOOD PRODUCING
  THUNDERSTORMS FROM JOPLIN TO NORTHERN DADE COUNTY TO WARSAW.  THESE
  STORMS WERE MOVING NORTHEAST AT 40 MPH.

* VERY HEAVY RAINFALL IS EXPECTED OVERNIGHT.  RAINFALL AMOUNTS
  AROUND 2 INCHES HAVE OCCURRED THROUGH 1130 PM OVER ALREADY
  SATURATED GROUND.  AN ADDITIONAL 3 INCHES OF RAIN IS POSSIBLE
  OVERNIGHT.  LOW LYING AREAS AND LOW WATER CROSSINGS WILL BECOME
  INUNDATED.


DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS.  ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.

TAGGART/GAEDE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Oct 4, 2:39 PM CDT, 9 hours 5 minutes earlier.

Area forecast discussion, Oct 4, 2:39 PM CDT, 9 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
240 AM CDT FRI OCT 2 1998

FIRST EPISODE OF SEVERE STORMS AND FLOODING MOVED THROUGH THE WESTERN
PART OF THE COUNTY WARNING AREA THIS MORNING...WITH CURRENT
CONVECTION STAYING RIGHT ON THE EDGE OF OUR ZONES. VISIBLE SATELLITE
SHOWS A BROKEN CUMULUS FIELD OVER MUCH OF THE AREA ALLOWING TEMPS TO
WARM INTO THE MID 70S TO LOWER 80S OVER THE WEST.

MAIN CONCERN FOR TONIGHT IS EXCESSIVE RAINFALL OVER THE WESTERN
ZONES. NOT MUCH RAINFALL WILL BE NEEDED TO GET FLOODING GOING OVER
SOUTHEAST KANSAS AND JOPLIN AREA. INCREASING WINDS ALOFT WILL LIKELY
LEAD TO FAST MOVING STORMS...HOWEVER...ALL MODELS ARE SHOWING
DIFFLUENT THICKNESS PATTERN SETTING UP OVER THE AREA...LENDING TO THE
POSSIBILITY OF TRAINING STORMS. THINK ETA IS PUSHING THE UPR LOW AND
DRY SLOT EASTWARD TOO FAST WITH STRONGEST WINDS STILL ON THE BACK
SIDE OF THE TROF...SO PREFER NGM/AVN SOLUTIONS.

HIGH POPS IN NUMERICAL GUIDANCE LOOKS GOOD GIVEN HIGH PRECIPITABLE
WATER OVER THE AREA AND INCREASING DYNAMICS. HAVE COORDINATED WITH
ICT/MCI/STL ON FLASH FLOOD WATCH FOR TONIGHT. FOR OUR AREA WILL HAVE
THE WATCH WEST OF A WARSAW...BUFFALO...SPRINGFIELD...BRANSON LINE.

ALSO WOULD LIKE TO INCLUDE MENTION OF SEVERE STORMS ALL AREAS AND
WINDY CONDITIONS OVER THE CENTRAL AND WESTERN PORTION OF THE CWA.

RECOMMENDATIONS FOR FCST GUIDANCE AND COORDINATION ONLY...

JLN/SE KS...FLASH FLOOD WATCH TONIGHT. SHOWERS AND THUNDERSTORM
LIKELY. SOME COULD BE SEVERE WITH LOCALLY HEAVY RAIN POSSIBLE. WINDY.
LOW IN THE UPPER 60S.  SOUTHEAST WIND 15 TO 25 MPH AND GUSTY. CAUTION
IS ADVISED ON AREA LAKES.
SGF...FLASH FLOOD WATCH TONIGHT. SHOWERS AND THUNDERSTORMS LIKELY.
SOME COULD BE SEVERE WITH LOCALLY HEAVY RAINFALL. WINDY. LOW IN THE
MIDDLE 60S.  SOUTHEAST WIND 15 TO 25 MPH AND GUSTY. CAUTION IS
ADVISED ON AREA LAKES.
AIZ/VIH/UNO...SHOWERS AND THUNDERSTORMS LIKELY. SOME COULD BE SEVERE.
LOW IN THE MIDDLE 60S.  SOUTHEAST WIND 10 TO 20 MPH.

CCF INFO
SGF TR 066/076 064/080 057 17763
JLN TR 068/077 065/082 060 17853

TERRY

In the hours before

Special weather statement, Oct 4, 6:27 PM CDT, 5 hours 17 minutes before
KSZ073-097-101-MOZ055-066>068-077>080-088>090-093>095-101>104-051000-

FLASH FLOOD WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
627 PM CDT SUN OCT 4 1998

THE NATIONAL WEATHER SERVICEHAS ISSUED A FLASH FLOOD WATCH FOR THE
FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            BENTON            CEDAR
CHRISTIAN         DADE              DALLAS            GREENE
HICKORY           JASPER            LAWRENCE          MCDONALD
NEWTON            POLK              ST. CLAIR         STONE
TANEY             VERNON

INCLUDING THE TOWNS OF...

PITTSBURG         JOPLIN            SPRINGFIELD       BRANSON
FORT SCOTT        NEVADA            NEOSHO            LAMAR
BOLIVAR           OZARK             MONETT

SHOWERS AND THUNDERSTORMS WHICH WILL PRODUCE HEAVY RAINFALL ARE
EXPECTED TO MOVE INTO SOUTHEAST KANSAS AND SOUTHWEST MISSOURI DURING
THE EVENING AND OVERNIGHT HOURS. RAINFALL AMOUNTS UP TO THREE INCHES
WILL BE POSSIBLE WITH THE STORMS. AREAS WEST OF A JOPLIN TO OSCEOLA
LINE RECEIVED ONE TO OVER THREE INCHES OR RAIN THIS MORNING...WHICH
HAS LEFT THE GROUND SATURATED. ADDITIONAL HEAVY RAINS TONIGHT WILL
LIKELY LEAD TO FLASH FLOODING.

PEOPLE WHO LIVE IN LOW LYING AREAS OR HAVE LIVESTOCK AND PROPERTY IN
LOW LYING AREAS ARE URGED TO STAY ALERT FOR POSSIBLE FLASH FLOODING
LATER THIS EVENING. BE P8REPARED TO MOVE TO HIGHER GROUND.

TERRY/SHUMWAY
Special weather statement, Oct 4, 7:08 PM CDT, 4 hours 36 minutes before
KSZ073-097-101-MOZ055>057-066>069-077>081-088>091-093>095-101>
104-050600-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
708 PM CDT SUN OCT 4 1998

...TORNADO WATCH NUMBER 864 IS NOW IN EFFECT FOR THE FOLLOWING
COUNTIES UNTIL 1 AM...

BARRY COUNTY MO         CHRISTIAN COUNTY MO      MCDONALD COUNTY MO
NEWTON COUNTY MO        STONE COUNTY MO          TANEY COUNTY MO

...TORNADO WATCH NUMBER 863 IS IN EFFECT FOR THE FOLLOWING COUNTIES
UNTIL MIDNIGHT...

BARTON COUNTY MO        BENTON COUNTY MO         BOURBON COUNTY KS
CAMDEN COUNTY MO        CEDAR COUNTY MO          CHEROKEE COUNTY KS
CRAWFORD COUNTY KS      DADE COUNTY MO           DALLAS COUNTY MO
GREENE COUNTY MO        HICKORY COUNTY MO        JASPER COUNTY MO
LACLEDE COUNTY MO       LAWRENCE COUNTY MO       MILLER COUNTY MO
MORGAN COUNTY MO        POLK COUNTY MO           ST. CLAIR COUNTY MO
VERNON COUNTY MO        WEBSTER COUNTY MO

THE NATIONAL WEATHER SERVICE HAS ISSUED A NEW TORNADO WATCH NUMBER
864 UNTIL 1 AM FOR A PORTION OF SOUTHWEST MISSOURI. THIS IS IN
ADDITION TO WATCH 863 ISSUED LATE THIS AFTERNOON.

A STRONG LOW PRESSURE AREA OVER THE CENTRAL PLAINS ALONG WITH A COLD
FRONT OVER CENTRAL KANSAS IS TRIGGERING SEVERE WEATHER OVER MUCH OF
THE PLAINS. STRONG WIND SHEAR AND ABUNDANT LOW LEVEL MOISTURE AHEAD
OF THIS FRONT WILL CAUSE THE DEVELOPMENT OF SEVERE SUPERCELL
THUNDERSTORMS AND POSSIBLY TORNADOES IN AND NEAR THE WATCH AREA LATER
THIS EVENING.

DAMAGING WINDS...LARGE HAIL...AND TORNADOES WILL ALL BE POSSIBLE IN
THE WATCH AREA LATER THIS EVENING.

A FLASH FLOOD WATCH IS ALSO IN EFFECT FOR MUCH OF SOUTHWEST MISSOURI
AND SOUTHEAST KANSAS. HEAVY RAIN MAY CAUSE FLOODING...ESPECIALLY OF
LOW AREAS SUCH AS LOW WATER CROSSINGS.

THIS IS A POTENTIALLY DANGEROUS WEATHER SITUATION. STAY TUNED TO YOUR
FAVORITE SOURCE OF WEATHER NEWS FOR UP TO DATE WEATHER INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

DSA
Special weather statement, Oct 4, 10:40 PM CDT, 1 hour 4 minutes before
KSZ073-097-101-MOZ055-066>068-077>079-088>090-093>095-101>104-050445-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1040 PM CDT SUN OCT 4 1998

THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            BENTON            CEDAR
CHRISTIAN         DADE              GREENE            HICKORY
JASPER            LAWRENCE          MCDONALD          NEWTON
POLK              ST. CLAIR         STONE             TANEY
VERNON

INCLUDING THE TOWNS OF...

PITTSBURG         JOPLIN            SPRINGFIELD       BRANSON
FORT SCOTT        NEVADA            NEOSHO            LAMAR
BOLIVAR

FLASH FLOOD WATCH CONTINUES FOR PORTIONS OF SOUTHEAST KANSAS...
SOUTHWEST AND CENTRAL MISSOURI FOR TONIGHT.  2 TO 4 INCHES OF RAIN
HAS FALLEN FROM NORTHWEST CHEROKEE TO EASTERN BOURBON COUNTIES. THE
PUBLIC REPORTED 2 FEET OF WATER ON ROADS IN THE WEST MINERAL AREA OF
CHEROKEE COUNTY.

A BAND OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE NORTHEAST
AT 40 MPH FROM NORTHEAST OKLAHOMA AND SOUTHEAST KANSAS. ANOTHER 2 TO
4 INCHES OF RAIN WILL BE POSSIBLE OVER SOUTHEAST KANSAS AND EXTREME
SOUTHWEST MISSOURI BEFORE THE RAIN DISSIPATES EARLY MONDAY MORNING.

THE HEAVY RAIN WILL CONTINUE TO MOVE EAST OVERNIGHT WITH RAINFALL
AMOUNTS OF 2 TO 3 INCHES POSSIBLE. SOME LOCATIONS COULD RECEIVE
HIGHER AMOUNTS.

BE ESPECIALLY CAREFUL WHEN TRAVELLING AT NIGHT.  IT IS OFTEN
DIFFICULT TO SEE FLOODED LOW WATER CROSSINGS...ESPECIALLY DURING
HEAVY RAIN AND FOG.  DON'T RISK YOUR LIFE...TURN AROUND AND SEEK AN
ALTERNATE ROUTE IF JFLOODING IS OBSERVED.

SHUMWAY
Special weather statement, Oct 4, 10:40 PM CDT, 1 hour 4 minutes before
KSZ073-097-101-MOZ055-066>068-077>079-088>090-093>095-101>104-050445-

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1040 PM CDT SUN OCT 4 1998

THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

BOURBON           CHEROKEE          CRAWFORD

...IN MISSOURI...

BARRY             BARTON            BENTON            CEDAR
CHRISTIAN         DADE              GREENE            HICKORY
JASPER            LAWRENCE          MCDONALD          NEWTON
POLK              ST. CLAIR         STONE             TANEY
VERNON

INCLUDING THE TOWNS OF...

PITTSBURG         JOPLIN            SPRINGFIELD       BRANSON
FORT SCOTT        NEVADA            NEOSHO            LAMAR
BOLIVAR

FLASH FLOOD WATCH CONTINUES FOR PORTIONS OF SOUTHEAST KANSAS...
SOUTHWEST AND CENTRAL MISSOURI FOR TONIGHT.  2 TO 4 INCHES OF RAIN
HAS FALLEN FROM NORTHWEST CHEROKEE TO EASTERN BOURBON COUNTIES. THE
PUBLIC REPORTED 2 FEET OF WATER ON ROADS IN THE WEST MINERAL AREA OF
CHEROKEE COUNTY.

A BAND OF STRONG TO SEVERE THUNDERSTORMS CONTINUES TO MOVE NORTHEAST
AT 40 MPH FROM NORTHEAST OKLAHOMA AND SOUTHEAST KANSAS. ANOTHER 2 TO
4 INCHES OF RAIN WILL BE POSSIBLE OVER SOUTHEAST KANSAS AND EXTREME
SOUTHWEST MISSOURI BEFORE THE RAIN DISSIPATES EARLY MONDAY MORNING.

THE HEAVY RAIN WILL CONTINUE TO MOVE EAST OVERNIGHT WITH RAINFALL
AMOUNTS OF 2 TO 3 INCHES POSSIBLE. SOME LOCATIONS COULD RECEIVE
HIGHER AMOUNTS.

BE ESPECIALLY CAREFUL WHEN TRAVELLING AT NIGHT.  IT IS OFTEN
DIFFICULT TO SEE FLOODED LOW WATER CROSSINGS...ESPECIALLY DURING
HEAVY RAIN AND FOG.  DON'T RISK YOUR LIFE...TURN AROUND AND SEEK AN
ALTERNATE ROUTE IF JFLOODING IS OBSERVED.

SHUMWAY
Special weather statement, Oct 4, 11:26 PM CDT, 18 minutes before
KSZ101-MOZ077-079>082-088>096-101>105-050530-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT SUN OCT 4 1998

THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

CHEROKEE

...IN MISSOURI...

BARRY             BARTON            CHRISTIAN         DADE
DALLAS            DOUGLAS           GREENE            JASPER
LACLEDE           LAWRENCE          MCDONALD          NEWTON
OZARK             POLK              STONE             TANEY
TEXAS             WEBSTER           WRIGHT

INCLUDING THE TOWNS OF...

LEBANON           JOPLIN            SPRINGFIELD       BRANSON
NEOSHO            LAMAR             BOLIVAR           MARSHFIELD
OZARK

...TORNADO WATCH NUMBERS 863 AND 864 HAS BEEN REPLACED BY TORNADO
WATCH 865 UNTIL 5 AM...

STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE OUT OF SOUTHEAST
KANSAS AND NORTHEAST OKLAHOMA AT 40 MPH. THE ATMOSPHERE IS STILL
CONDUCIVE FOR SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES.

IN ADDITION VERY HEAVY RAIN WITH RAINFALL RATE OF 1 TO 2 INCHES IN AN
HOUR CAN BE EXPECTED FOR THE NEXT SEVERAL HOURS.

STAY TUNED TO THIS STATION FOR FURTHER WEATHER STATEMENTS OR WARNINGS.

SHUMWAY
Special weather statement, Oct 4, 11:26 PM CDT, 18 minutes before
KSZ101-MOZ077-079>082-088>096-101>105-050530-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1126 PM CDT SUN OCT 4 1998

THE STATEMENT BELOW IS VALID FOR THE FOLLOWING COUNTIES...

...IN KANSAS...

CHEROKEE

...IN MISSOURI...

BARRY             BARTON            CHRISTIAN         DADE
DALLAS            DOUGLAS           GREENE            JASPER
LACLEDE           LAWRENCE          MCDONALD          NEWTON
OZARK             POLK              STONE             TANEY
TEXAS             WEBSTER           WRIGHT

INCLUDING THE TOWNS OF...

LEBANON           JOPLIN            SPRINGFIELD       BRANSON
NEOSHO            LAMAR             BOLIVAR           MARSHFIELD
OZARK

...TORNADO WATCH NUMBERS 863 AND 864 HAS BEEN REPLACED BY TORNADO
WATCH 865 UNTIL 5 AM...

STRONG TO SEVERE THUNDERSTORMS CONTINUE TO MOVE OUT OF SOUTHEAST
KANSAS AND NORTHEAST OKLAHOMA AT 40 MPH. THE ATMOSPHERE IS STILL
CONDUCIVE FOR SEVERE THUNDERSTORMS AND POSSIBLE TORNADOES.

IN ADDITION VERY HEAVY RAIN WITH RAINFALL RATE OF 1 TO 2 INCHES IN AN
HOUR CAN BE EXPECTED FOR THE NEXT SEVERAL HOURS.

STAY TUNED TO THIS STATION FOR FURTHER WEATHER STATEMENTS OR WARNINGS.

SHUMWAY

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 4, 9:30 PM CDTSevere Thunderstorm WarningSGFBarton, Vernon60 min
Oct 4, 9:30 PM CDTSevere Thunderstorm WarningSGFJasper60 min
Oct 4, 10:19 PM CDTFlash Flood WarningSGFBarton, Cedar, St. Clair, Vernon6 hr
Oct 4, 10:50 PM CDTSevere Thunderstorm WarningSGFCedar, Polk, St. Clair55 min
Oct 4, 10:50 PM CDTSevere Thunderstorm WarningSGFHickory55 min
Oct 4, 10:59 PM CDTSevere Thunderstorm WarningSGFBenton46 min
Oct 4, 11:44 PM CDTFlash Flood WarningSGFBenton, Hickory6 hr
Oct 5, 1:28 AM CDTFlash Flood WarningSGFCamden, Miller, Morgan4 hr
Oct 5, 1:28 AM CDTFlash Flood WarningSGFNewton4 hr
Oct 5, 3:46 AM CDTFlash Flood WarningSGFCamden, Dallas, Greene, Hickory, Laclede, Polk and 1 more6 hr
Oct 5, 3:46 AM CDTFlash Flood WarningSGFMaries, Miller, Pulaski6 hr
Oct 5, 3:46 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, St. Clair, Vernon6 hr
Oct 5, 3:46 AM CDTFlash Flood WarningSGFJasper6 hr
Oct 5, 3:46 AM CDTFlash Flood WarningSGFBenton, Morgan6 hr
Oct 5, 3:46 AM CDTFlash Flood WarningSGFLawrence, Newton6 hr
Oct 5, 3:49 AM CDTSevere Thunderstorm WarningSGFMcDonald51 min
Oct 5, 4:17 AM CDTSevere Thunderstorm WarningSGFDallas, Laclede33 min
Oct 5, 6:45 AM CDTFlash Flood WarningSGFMcDonald3 hr
Oct 5, 8:43 AM CDTSevere Thunderstorm WarningSGFChristian, Greene32 min
Oct 5, 9:53 AM CDTFlash Flood WarningSGFBarton, Dade, Jasper, Lawrence, Newton6 hr
Oct 5, 9:53 AM CDTFlash Flood WarningSGFCedar, Polk, St. Clair, Vernon6 hr
Oct 5, 9:53 AM CDTFlash Flood WarningSGFBenton, Camden, Miller, Morgan6 hr
Oct 5, 9:53 AM CDTFlash Flood WarningSGFDallas, Hickory6 hr
Oct 5, 9:53 AM CDTFlash Flood WarningSGFMcDonald6 hr
Oct 5, 9:53 AM CDTFlash Flood WarningSGFGreene6 hr
Oct 5, 9:53 AM CDTFlash Flood WarningSGFLaclede6 hr
Oct 5, 3:50 PM CDTFlash Flood WarningSGFBarry, McDonald, Newton6 hr
Oct 5, 3:50 PM CDTFlash Flood WarningSGFBenton, Cedar, Hickory, Polk, St. Clair, Vernon6 hr
Oct 5, 3:50 PM CDTFlash Flood WarningSGFCamden, Laclede, Maries, Miller, Pulaski6 hr
Oct 5, 3:50 PM CDTFlash Flood WarningSGFDallas, Greene, Webster6 hr
Oct 5, 3:50 PM CDTFlash Flood WarningSGFMorgan6 hr
Oct 5, 3:50 PM CDTFlash Flood WarningSGFChristian, Stone, Taney6 hr
Oct 5, 3:50 PM CDTFlash Flood WarningSGFDade, Jasper, Lawrence6 hr
Oct 5, 3:50 PM CDTFlash Flood WarningSGFBarton6 hr
Oct 5, 3:50 PM CDTFlash Flood WarningSGFWright6 hr

Nearby

Flash Flood Warnings in Missouri, 1998Every flash flood warning in 1998

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.